# SDR WX0A072174

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug MD 83
- Aircraft serial: 53245
- Aircraft time: 51,581 hours, 35,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR LOWER BEAM LONGERON 28R IS CORRODED AROUND HI-SHEAR STATIONS 1170 & 1204.  REPAIRED AFT CARGO DOOR PIT LOWER BEAM IAW SRM 53-05 FIG 123.
